File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Integral power sums of Hecke eigenvalues

TitleIntegral power sums of Hecke eigenvalues
Authors
KeywordsMathematics
Issue Date2011
PublisherPolska Akademia Nauk, Instytut Matematyczny. The Journal's web site is located at http://journals.impan.gov.pl/aa
Citation
Acta Arithmetica, 2011, v. 150 n. 2, p. 193-207 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/156272
ISSN
2015 Impact Factor: 0.564
2015 SCImago Journal Rankings: 0.763
ISI Accession Number ID
Funding AgencyGrant Number
GRF from the Research Grants Council of the Hong Kong Special Administrative RegionHKU 702308P
National Natural Science Foundation of China11031004
NCETNCET-10-0548
Shandong Province Natural Science Foundation for Distinguished Young ScholarsJQ201102
Funding Information:

The authors wish to thank the referee for comments. Lau is supported by GRF (HKU 702308P) from the Research Grants Council of the Hong Kong Special Administrative Region. Lu's work is supported in part by a key project of the National Natural Science Foundation of China (Grant No. 11031004), NCET (NCET-10-0548) and Shandong Province Natural Science Foundation for Distinguished Young Scholars (JQ201102).

References
Grants

 

DC FieldValueLanguage
dc.contributor.authorLau, YKen_US
dc.contributor.authorLu, Gen_US
dc.contributor.authorWu, Jen_US
dc.date.accessioned2012-08-08T08:41:07Z-
dc.date.available2012-08-08T08:41:07Z-
dc.date.issued2011en_US
dc.identifier.citationActa Arithmetica, 2011, v. 150 n. 2, p. 193-207en_US
dc.identifier.issn0065-1036en_US
dc.identifier.urihttp://hdl.handle.net/10722/156272-
dc.languageengen_US
dc.publisherPolska Akademia Nauk, Instytut Matematyczny. The Journal's web site is located at http://journals.impan.gov.pl/aaen_US
dc.relation.ispartofActa Arithmeticaen_US
dc.subjectMathematics-
dc.titleIntegral power sums of Hecke eigenvaluesen_US
dc.typeArticleen_US
dc.identifier.emailLau, YK: yklau@maths.hku.hken_US
dc.identifier.authorityLau, YK=rp00722en_US
dc.description.naturelink_to_OA_fulltext-
dc.identifier.doi10.4064/aa150-2-7en_US
dc.identifier.scopuseid_2-s2.0-80052974638en_US
dc.identifier.hkuros201789-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-80052974638&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume150en_US
dc.identifier.issue2en_US
dc.identifier.spage193en_US
dc.identifier.epage207en_US
dc.identifier.isiWOS:000297878300007-
dc.publisher.placePolanden_US
dc.relation.projectClosed Geodesics on the Modular Surface-
dc.identifier.scopusauthoridLau, YK=35724053400en_US
dc.identifier.scopusauthoridLü, GS=8571609600en_US
dc.identifier.scopusauthoridWu, J=35216450200en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats